# SDR DALA2016111909007

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,811 hours, 45,653 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT WOULD NOT ILLUMINATE WITH GEAR LEVER DOWN.  NLG INDICATOR PIN EXTENDED.  LIGHT TESTED OK.  NLG LIGHT ILLUMINATED GREEN AFTER APPROX. 3 MINUTES FLYING AT 180KIAS. REPLACED WARN LIGHT DIM AND TEST UNIT 2 RELAY B5-75 IAW WDM 32-61-00.
